# SDR DALA2023010500066

- Difficulty date: January 3, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 86,355 hours, 15,924 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Tripped
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ATO, DUE TO RIGHT GENERATOR TRIP.  A/C RETURNED TO THE GATE. MEL APPLIED FOR RIGHT GENERATOR INOP.
